Alert archive / North Dakota / Tornado Warnings in 2014
Tornado Warning 15, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 13, 2014, 10:13 PM CDT for Williams County, North Dakota. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 13, 2014, 10:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Williams County, ND
The radar
The Minot AFB radar (KMBX), 179 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 10:14 PM CDT | FUNNEL CLOUD | 10 W Ray, ND | NDDOT WEBCAM LOOKING WEST OF RAY SHOWING A FUNNEL CLOUD. NOTICED BY NWS BISMARCK STAFF. |
| Jun 13, 10:30 PM CDT | HAIL 1 | Ray, ND | |
| Jun 13, 10:33 PM CDT | HAIL 1.25 | Ray, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
399
WFUS53 KBIS 140313
TORBIS
NDC105-140345-
/O.NEW.KBIS.TO.W.0015.140614T0313Z-140614T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1013 PM CDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 1045 PM CDT
* AT 1011 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 11 MILES WEST OF RAY...OR 15 MILES NORTHEAST OF
WILLISTON...AND MOVING EAST AT 30 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
RAY AROUND 1035 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WHEELOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4848 10319 4834 10304 4819 10320 4821 10357
4848 10352
TIME...MOT...LOC 0313Z 269DEG 24KT 4832 10339
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
ABELING2 follow-up statements
100
WWUS53 KBIS 140325
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT FRI JUN 13 2014
NDC105-140345-
/O.CON.KBIS.TO.W.0015.000000T0000Z-140614T0345Z/
WILLIAMS ND-
1025 PM CDT FRI JUN 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL WILLIAMS COUNTY
UNTIL 1045 PM CDT...
AT 1024 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR RAY...OR 21 MILES NORTHEAST OF WILLISTON...MOVING
EAST AT 35 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
WILLIAMS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4848 10319 4834 10304 4819 10320 4821 10357
4848 10352
TIME...MOT...LOC 0326Z 274DEG 32KT 4830 10320
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
ABELING128
WWUS53 KBIS 140329
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1029 PM CDT FRI JUN 13 2014
NDC105-140345-
/O.CON.KBIS.TO.W.0015.000000T0000Z-140614T0345Z/
WILLIAMS ND-
1029 PM CDT FRI JUN 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL WILLIAMS COUNTY
UNTIL 1045 PM CDT...
AT 1027 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR RAY...OR 21 MILES NORTHEAST OF WILLISTON...MOVING
EAST AT 35 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4820 10342 4848 10332 4848 10319 4834 10304
4819 10320
TIME...MOT...LOC 0329Z 274DEG 32KT 4828 10319
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
ABELINGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 13, 10:10 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 13, 10:10 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1010 PM CDT FRI JUN 13 2014 .UPDATE... ISSUED AT 1010 PM CDT FRI JUN 13 2014 MAIN UPDATE WAS TO INCREASE POPS AND ADD/MAINTAIN SEVERE WORDING WEST AND CENTRAL. UPDATE ISSUED AT 635 PM CDT FRI JUN 13 2014 TRIMMED POPS BACK A BIT NORTHWEST WHERE SHORT RANGE DETERMINISTIC MODELS HAVE BEEN A BIT TOO FAST IN BRINGING IN PRECIPITATION EARLY THIS EVENING. THREAT FOR SEVERE WEATHER EARLY THIS EVENING SOUTHWEST. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 335 PM CDT FRI JUN 13 2014 FORECAST CONCERNS IN THE SHORT TERM REVOLVE AROUND CONVECTION CHANCES. ALSO STRONG WINDS WITH CURRENT WIND ADVISORY IN EFFECT. REGARDING WIND ADVISORY...NO CHANGES TO CURRENT ADVISORY. WESTERN COUNTIES DROP OFF AT 4PM. SOUTH CENTRAL WILL REMAIN IN THE ADVISORY THROUGH 7 PM. LATEST MESOSCALE MODELS SHOW VARYING SOLUTIONS AS FAR AS CONVECTION THIS AFTERNOON INTO THIS EVENING. SO WILL UTILIZE A BROAD BRUSHED APPROACH IN GENERAL AS WE HEAD INTO THE LATE EVENING AND OVERNIGHT HOURS...BUT HIGHLIGHTING THE BETTER POTENTIAL IN THE WEST THIS AFTERNOON SPREADING INTO THE CENTRAL...IN ADDITION TO THE ONGOING ELEVATED CONVECTION OVER THE NORTH CENTRAL INTO THE JAMES RIVER VALLEY. LATEST HRRR SEEMED TO HAVE A GOOD HANDLE ON ONGOING CONVECTION AND ITS LATEST OUTPUT LOOKS REASONABLE WITH TWO AREAS OF CONVECTION...ONE TRACKING FROM EAST CENTRAL MONTANA INTO NORTH CENTRAL NORTH DAKOTA...AND ANOTHER AREA OVER SOUTHEAST MONTANA MOVING INTO THE WESTERN DAKOTAS...ALONG THE ND/SD/BORDER. CURRENTLY...ATMOSPHERE CONTINUES TO DESTABILIZE OVER EASTERN MONTANA NEAR THE LOCATION OF A SURFACE TROUGH. MU-CAPES ARE APPROACHING 2000 J/KG OVER THE MONDAY REGION...WITH INCREASING LOW AND MID LEVEL LAPSE RATES. CAPPED ATMOSPHERE OVER WESTERN NORTH DAKOTA BUT NOT FAR INTO MONTANA...THE 18Z RUN OF THE RAP SHOWS THE CAP BREAKING AROUND 21-22 UTC. CAP THEN BECOMES NEGLIGIBLE OVER WESTERN NORTH DAKOTA...OPENING THE DOOR TO POSSIBLE CONVECTION. THE BEST DIRECTIONAL SHEAR LOOKS TO BE OUT AHEAD OF THE MAX INSOLATION AND INSTABILITY. HOWEVER...WITH SUCH STRONG CAPES THIS AREA IS BECOMING MORE FAVORABLE FOR SUPERCELL STORMS. THUS AN ISOLATED TORNADO WOULD BE POSSIBLE. WITH SUCH STRONG DEEP LAYER SHEAR AND INCREASING HAIL CAPES...THE MAIN THREAT IS EXPECTED TO BE LARGE HAIL AND DAMAGING WINDS. CONVECTION EXPECTED TO FIRE FARTHER WEST IN MONTANA/WYOMING MAY EVENTUALLY EVOLVE INTO AN MCS WHICH MAY TRACK ALONG THE NORTH DAKOTA SOUTH DAKOTA BORDER. LATER THIS EVENING INTO THE OVERNIGHT HOURS. THE SURFACE LOW MOVES INTO THE CENTRAL DAKOTAS BY SATURDAY MORNING WITH THUNDERSTORM CHANCES ONCE AGAIN ACROSS THE FORECAST AREA. HOWEVER...THE BEST CHANCES WILL RESIDE OVER THE JAMES RIVER VALLEY AND INTO EASTERN NORTH DAKOTA. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 335 PM CDT FRI JUN 13 2014 THE BULK OF THE PRECIPITATION WILL WANE FROM WEST TO EAST SATURDAY NIGHT AS THE SURFACE LOW AND ASSOCIATED INVERTED TROUGH OVER THE JAMES RIVER VALLEY SHIFTS INTO EASTERN NORTH DAKOTA BY 06Z SUNDAY. JET SUPPORT WEAKENS AS WELL ALLOWING ANY LINGERING SHOWERS TO END OVERNIGHT. WILL THEN AWAIT FOR THE MAIN UPPER LOW/COLD POCKET IN SOUTHERN SASKATCHEWAN AND MANITOBA ALONG WITH A SURFACE COLD FRONT TO NOSE INTO NORTH CENTRAL NORTH DAKOTA SUNDAY. THIS IS WHERE THE BEST DESTABILIZATION WILL OCCUR. HENCE HIGH CHANCE TO LIKELY SHOWER MENTION WITH A CHANCE FOR THUNDERSHOWERS EXTENDING FROM NORTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. PRECIPITATION CHANCES WILL QUICKLY DECREASE FARTHER WEST AND SOUTH FROM THE ABOVE MENTIONED AREAS. WITH THE DEPARTURE OF THE UPPER LOW SUNDAY NIGHT...MORE STABLE CONDITIONS DEVELOP LEADING TO A DRY NIGHT. THE 12Z GFS 500MB PATTERN FOR MONDAY AND BEYOND HAS NOW SHIFTED AWAY FROM A DEVELOPING RIDGE AND IS IN LINE WITH THE ECMWF AND GEM FROM PREVIOUS/CURRENT RUNS. THUS CONFIDENCE GROWING WITH ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS DAILY AND INCREASING THROUGH FRIDAY. A PERSISTENT SOUTHWEST FLOW AHEAD OF ANOTHER SLOW MOVING CLOSED UPPER LOW UNFOLDS ACROSS THE GREAT BASIN AND INTO THE CENTRAL/NORTHERN PLAINS THROUGH THE PERIOD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1010 PM CDT FRI JUN 13 2014 HAZARDS TO AVIATION TONIGHT INCLUDE THUNDERSTORMS FOLLOWED BY AREAS OF MVFR CONDITIONS FROM KBIS-KJMS IN MORE WIDESPREAD SHOWERS EARLY SATURDAY. SURFACE TROUGH OF LOW PRESSURE IN EASTERN MONTANA WILL BE THE FOCUS FOR THUNDERSTORMS AS IT MOVES EAST. SOME UNCERTAINTY FOR THUNDERSTORMS AFTER 10Z...BUT SCATTERED THUNDERSTORMS KJMS AREA POSSIBLE...BUT DID NOT INCLUDE AT THIS TIME. WENT NO LOWER THAN MVFR...BUT IFR A POSSIBILITY KBIS-KJMS IF SHOWERS MORE WIDESPREAD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH SHORT TERM...TWH LONG TERM...TWH AVIATION...NH
Hazardous weather outlook, Jun 13, 6:54 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 654 PM CDT FRI JUN 13 2014 NDZ004-150000- BOTTINEAU- 654 PM CDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. THE THREAT FOR SEVERE WEATHER WILL BE LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY...AND AGAIN TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ017>020-031>034-040>045-150000- MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 654 PM CDT FRI JUN 13 2014 /554 PM MDT FRI JUN 13 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING WEST...AND AREA WIDE TONIGHT. SOME STORMS MAY BE SEVERE THIS EVENING SOUTHWEST AND SOUTH CENTRAL...WITH THE MAIN THREATS LARGE HAIL...STRONG WINDS...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-002-009-010-150000- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL- 654 PM CDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. THE THREAT FOR SEVERE WEATHER WILL BE LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ003-005-011>013-021>023-025-035>037-046>048-050-051-150000- RENVILLE-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 654 PM CDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STORMS MAY BE SEVERE ACROSS THE JAMES RIVER VALLEY WEST TO THE MISSOURI RIVER VALLEY...WITH THE MAIN THREATS LARGE HAIL...STRONG WINDS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS WA
In the hours before
Special weather statement, Jun 13, 6:44 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM MDT FRI JUN 13 2014
NDZ043-140045-
BOWMAN-
544 PM MDT FRI JUN 13 2014
...STRONG THUNDERSTORM IN SOUTHWEST BOWMAN COUNTY...
AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF MUD BUTTES...OR 37 MILES WEST OF
BOWMAN...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MUD BUTTES...
RHAME...
SUNSET BUTTE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO
FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4620 10405 4628 10393 4623 10364 4606 10366
4601 10368 4601 10366 4597 10367 4594 10382
4594 10404 4595 10406 4600 10406
TIME...MOT...LOC 2344Z 237DEG 27KT 4603 10411
SIMOSKOSpecial weather statement, Jun 13, 7:59 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
759 PM CDT FRI JUN 13 2014
NDZ017-140200-
MCKENZIE-
659 PM MDT FRI JUN 13 2014
...STRONG THUNDERSTORM IN SOUTHWEST MCKENZIE COUNTY...
AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF TROTTERS...OR 28 MILES
SOUTHEAST OF SIDNEY...MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
THEODORE ROOSEVELT NATIONAL PARK NORTH...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4777 10342 4762 10313 4744 10323 4733 10372
4751 10387
TIME...MOT...LOC 0059Z 245DEG 21KT 4748 10365
SIMOSKOSpecial weather statement, Jun 13, 8:46 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT FRI JUN 13 2014
NDZ009-140245-
WILLIAMS-
846 PM CDT FRI JUN 13 2014
...SPECIAL WEATHER STATEMENT...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF DAGMAR...OR 31 MILES NORTHWEST
OF WILLISTON...MOVING EAST AT 10 MPH.
PEA SIZE HAIL...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BONETRAIL...
BLACKTAIL LAKE...
VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.
LAT...LON 4844 10405 4857 10406 4862 10389 4852 10364
4838 10375 4834 10406 4844 10406
TIME...MOT...LOC 0146Z 254DEG 9KT 4841 10416
ABELINGSpecial weather statement, Jun 13, 9:02 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT FRI JUN 13 2014
NDZ009-017-140300-
MCKENZIE-WILLIAMS-
902 PM CDT FRI JUN 13 2014
...STRONG THUNDERSTORM NORTHEAST OF ALEXANDER...
AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF RAWSON...OR 15 MILES SOUTHEAST
OF WILLISTON...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LEWIS AND CLARK STATE PARK...
TOBACCO GARDEN BAY RECREATION AREA...
WHITE TAIL BAY RECREATION AREA...
CHARLSON...
VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.
LAT...LON 4835 10311 4824 10282 4813 10283 4811 10280
4802 10278 4785 10349 4800 10364
TIME...MOT...LOC 0201Z 237DEG 30KT 4797 10345
SIMOSKOSpecial weather statement, Jun 13, 9:18 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT FRI JUN 13 2014
NDZ009-017-140245-
MCKENZIE-WILLIAMS-
918 PM CDT FRI JUN 13 2014
...SPECIAL WEATHER STATEMENT...
AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LEWIS AND CLARK STATE
PARK...OR 17 MILES SOUTHEAST OF WILLISTON...MOVING NORTHEAST AT 30
MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LEWIS AND CLARK STATE PARK...
TOBACCO GARDEN BAY RECREATION AREA...
WHITE TAIL BAY RECREATION AREA...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4823 10312 4816 10296 4803 10296 4792 10337
4808 10349
TIME...MOT...LOC 0218Z 243DEG 26KT 4804 10330
ABELINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:59 PM CDT | Special Weather Statement | BIS | McKenzie | 61 min |
| Jun 13, 8:16 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 31 min |
| Jun 13, 8:46 PM CDT | Special Weather Statement | BIS | Williams | 59 min |
| Jun 13, 9:02 PM CDT | Special Weather Statement | BIS | Williams | 58 min |
| Jun 13, 9:08 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 67 min |
| Jun 13, 9:18 PM CDT | Special Weather Statement | BIS | Williams | 27 min |
| Jun 13, 9:27 PM CDT | Areal Flood Advisory | BIS | Williams | 4 hr |
| Jun 13, 9:50 PM CDT | Tornado Warning | BIS | Williams | 25 min |
| Jun 13, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Williams | 54 min |
| Jun 13, 11:03 PM CDT | Special Weather Statement | BIS | Dickey, McIntosh | 57 min |
| Jun 13, 11:07 PM CDT | Special Weather Statement | BIS | Mountrail | 23 min |
| Jun 13, 11:32 PM CDT | Special Weather Statement | BIS | Ward | 28 min |
| Jun 13, 11:37 PM CDT | Special Weather Statement | BIS | Mountrail | 23 min |
| Jun 13, 11:47 PM CDT | Special Weather Statement | BIS | Ward | 28 min |
| Jun 14, 12:01 AM CDT | Special Weather Statement | BIS | Mountrail | 29 min |
| Jun 14, 12:12 AM CDT | Special Weather Statement | BIS | Ward | 33 min |
| Jun 14, 12:36 AM CDT | Special Weather Statement | BIS | Ward | 24 min |
| Jun 14, 1:01 AM CDT | Special Weather Statement | BIS | Ward | 29 min |
| Jun 14, 11:31 AM CDT | Special Weather Statement | BIS | Burleigh | 59 min |
Nearby
Tornado Warnings in North Dakota, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.